# SDR AALA202402215284

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26104
- Condition: Cracked
- Location: Bs 727 S18a
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT FORWARD BULKHEAD FRAME INNER CHORD WEB ASSEMBLY AT STA 727, STR 18A LEFT. REPAIRED WEB AT LEFT HAND STA 727 STR 18A PER EA 350812 AND SRM 51-40-02-OG.
